# SDR HN6R0000243

- Difficulty date: June 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Filed by: Aviation Technical Services Inc, repair station HN6R593N
- Aircraft: N932NU
- Make and model: Boeing 737-400
- Aircraft serial: 25248
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 380 TO 390 RBL 65, WL 207, THERE IS CORROSION ON THE CREASE BEAM. CAUSE UNKNOWN.  REMOVED CORROSION, FABRICATED REPAIR PARTS AND INSTALLED.
